# SDR AALA202510236165

- Difficulty date: September 5, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5347043621100
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ON UPPER SPLICE INBOARD SIDE ON LOWER SILL LOC. STR23R AT LEVEL FR66 AFT GALLEY AREA. MEASURE IS 0.049 IN. MAINTENANCE REPLACED UPPER SPLICE INBOARD SIDE LOC. STR23R AT LEVEL FR66 AFT GALLEY AREA, IAW A320 SRM 51-72-11-911-001AND SRM 51-42-11-801, DWG D53480505 AND D53474250.
